# SDR SWAA2022082544946

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 50,119 hours, 29,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMER EXIT LIGHT AT ROW 11DEF INOP / [01] REF WDM 33-51-13 RESEATED GND AT GD03798 AND REPLACED LIGHT ASSY REF AMM 33-51-03. LIGHT OPS NORMAL.
